# SDR CLCA07132011.1

- Difficulty date: July 13, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N988AR
- Make and model: Doug MD-11F
- Aircraft serial: 48434
- Aircraft time: 68,218 hours, 13,685 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFTER LANDING (MIA) INTERMITTENT CABIN SMOKE (LEVE 3) NO SMOKE ALERT WENT OUT.  PERFORMED TROUBLESHOOTING IAW FIM 26-15-01, NO ALERT SHOWN, SYSTEM TEST SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.
